# SDR YENA2024073001064

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 4,059 hours, 721 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Fumes
- Location: Seat 27c
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#733, BOS-SFO. 'BURNT RUBBER ODOR NOTICE BY INFLIGHT CREWMEMBERS AROUND ROW 19-26. INSEAT POWER SUPPLY SYSTEM TURNED OFF. ODOR DISSIPATED AND NEVER RETURNED FOR REMAINDER OF FLIGHT. ( IN SEAT POWER SYSTEM - INDIVIDUAL SEATS OR ENTIRE SYSTEM ); REMOVED AND REPLACED POWER OUTLET UNIT AT 27C PER AMM 44-22-43 MDDR 4018125-1 UPDATED MX-4 UPDATED PLACARD REMOVED 8THR732B.'
